A 20-year-old female asked:
i've been on methylprednisolone for 2 weeks. 1st week was 16mg/day and 2nd was 12mg/day, now having trouble sleeping. any suggestion?
2 doctor answers
Dr. Gene Tekmyster answered
12 years experience Physical Medicine and Rehabilitation
It's common. : Sleeplessness and jitteriness is a common side effect is methylpredisone. Practicing good sleep hygiene will help. As the dose decreases and you continue to wean of the medication this will resolve. Be patient and it will get better.
Answered on Nov 27, 2017
Dr. Myrtle Oates answered
38 years experience Obstetrics and Gynecology
Use only mild drugs: Hi Ruby, Insomnia is a common side effect with this drug . To help with sleeping you might try 'sleepy time tea' or camomile tea. I do not believe there would be any harm in small over the counter doses of Benadryl (diphenhydramine).
Answered on Apr 25, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I came on my period as I normally do then I went off for about a week and then I came back on and I have been on now for about 3 weeks so what dyou
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!